# SDR DALA2022082305707

- Difficulty date: August 22, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N309DN
- Make and model: Airbus A321-213
- Aircraft serial: 7268
- Aircraft time: 14,234 hours, 7,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3009, FUSELAGE SKIN DENT BETWEEN FR 5-FR6 BELOW FO SIDE WINDOW. CORRECTIVE ACTION: ACCOMPLISHED PERMANENT REPAIR TO DENTED ARE PER A321 SRM 53-11-11-300-041. LP 2376488, 1849814
